Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 13, 2018, 6:28 PM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana. It was in force for 47 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2018, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 13, 2018, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:30 PM CDT | TSTM WND DMG | 7 Sse Downsville, LA | CORRECTS PREVIOUS TORNADO REPORT FROM 7 SSE DOWNSVILLE. HIGHWAY 151 IMPASSABLE DUE TO TREES, POWER POLES DEBRIS DOWN NORTH OF CALHOUN DEEMED THUNDERSTORM WIND DAMAGE UNTIL SURVEYED. |
| Apr 13, 6:34 PM CDT | TORNADO | 7 Sse Downsville, LA | CORRECTS PREVIOUS TORNADO REPORT SOURCE FROM 7 SSE DOWNSVILLE. AN EF-1 TORNADO BEGAN JUST NORTH OF THE CALHOUN COMMUNITY AND MOVED NORTH-NORTHEAST WHERE IT SNAPPED AND UPROOTED NUMEROUS TREES AND POWERLINES. FALLING TREES CAUSED SIGNIFICANT DAMAGE TO SEVERAL H |
| Apr 13, 6:34 PM CDT | TORNADO | 7 Sse Downsville, LA | THE TORNADO BEGAN JUST NORTH OF THE CALHOUN COMMUNITY AND MOVED NORTH-NORTHEAST WHERE IT SNAPPED AND UPROOTED NUMEROUS TREES AND POWERLINES. FALLING TREES CAUSED SIGNIFICANT DAMAGE TO SEVERAL HOMES ALONG 837 AND RICHARDSON RD. A BARN WAS HEAVILY DAMAGED AND A |
| Apr 13, 6:34 PM CDT | TORNADO | 7 Sse Downsville, LA | CORRECTS PREVIOUS REPORT TO ADD RATING. AN EF-1 TORNADO BEGAN JUST NORTH OF THE CALHOUN COMMUNITY AND MOVED NORTH-NORTHEAST WHERE IT SNAPPED AND UPROOTED NUMEROUS TREES AND POWERLINES. FALLING TREES CAUSED SIGNIFICANT DAMAGE TO SEVERAL HOMES ALONG 837 AND RICH |
| Apr 13, 6:35 PM CDT | TORNADO | 7 Sse Downsville, LA | REISSUANCE OF ORIGINAL LSR - TORNADO OBSERVED BY NOAA AIRCRAFT PROJECT VORTEX 1 MILE NORTH OF CALHOUN. |
| Apr 13, 6:35 PM CDT | TORNADO | 7 Sse Downsville, LA | TORNADO OBSERVED BY NOAA AIRCRAFT PROJECT VORTEX 1 MILE NORTH OF CALHOUN. |
| Apr 13, 6:43 PM CDT | TORNADO | 6 Ese Downsville, LA | AN EF-1 TORNADO BEGAN ALONG GARLAND GIN RD AND CONTINUED NORTH-NORTHEAST...SNAPPING AND UPROOTING SEVERAL TREES. THE TORNADO CROSSED HIGHWAY 15 AND MOVED NORTH-NORTHEAST, SNAPPING MORE TREES ALONG WILLIAMS COLONY RD...GOLDSMITH RD...AND BRIDGES RD BEFORE LIFTI |
| Apr 13, 7:04 PM CDT | TORNADO | 9 W Sterlington, LA | A VERY BRIEF EF-1 TORNADO BEGAN ALONG LASTER RD WHERE IT SNAPPED A FEW TREES. IT CROSSED HIGHWAY 143 AND CONTINUED NORTHEAST...SNAPPING AND UPROOTING MORE TREES BEFORE LIFTING ALONG HIGHWAY 2. PATH LENGTH WAS 0.38 MILES...MAXIMUM WIDTH WAS 200 YARDS...AND MAXI |
| Apr 13, 7:08 PM CDT | TORNADO | 8 Nw Sterlington, LA | NOAA P3 AIRCRAFT SIGHTS TORNADO 8 NW STERLINGTON AND POWER FLASHES. |
| Apr 13, 7:10 PM CDT | TSTM WND DMG | 9 W Sterlington, LA | UNION SHERIFF REPORTS ROOF AND STRUCTURAL DAMAGE, TREES SNAPPED OR UPROOTED. |
| Apr 13, 7:12 PM CDT | TORNADO | 9 Wnw Sterlington, LA | CORRECTS FOR TIME TO PREVIOUS TORNADO REPORT FROM 9 WNW STERLINGTON. ROOF AND STRUCTURAL DAMAGE WITH TREES SNAPPED AND UPROOTED. |
| Apr 13, 7:21 PM CDT | TORNADO | 7 Sse Downsville, LA | HIGHWAY 151 IMPASSABLE DUE TO TREES, POWER POLES DEBRIS DOWN NORTH OF CALHOUN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -535 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267
WFUS54 KSHV 132328
TORSHV
LAC061-073-111-140015-
/O.NEW.KSHV.TO.W.0057.180413T2328Z-180414T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
628 PM CDT FRI APR 13 2018
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Union Parish in north central Louisiana...
Northwestern Ouachita Parish in north central Louisiana...
East central Lincoln Parish in north central Louisiana...
* Until 715 PM CDT
* At 628 PM CDT, a severe thunderstorm capable of producing a
tornado was located 11 miles west of Claiborne, moving northeast
at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Claiborne around 645 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Cheniere, Calhoun, Loch Lomon, Mineral Springs, Caderville, Rocky
Branch, Spencer, Eureka, Folksville and Downsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3242 9235 3247 9242 3249 9242 3249 9245
3252 9249 3283 9224 3272 9206
TIME...MOT...LOC 2327Z 216DEG 26KT 3252 9239
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
152 follow-up statements
711
WWUS54 KSHV 132342
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
642 PM CDT FRI APR 13 2018
LAC061-073-111-140015-
/O.CON.KSHV.TO.W.0057.000000T0000Z-180414T0015Z/
Union LA-Ouachita LA-Lincoln LA-
642 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN UNION...NORTHWESTERN OUACHITA AND EAST CENTRAL LINCOLN
PARISHES...
At 642 PM CDT, a confirmed tornado was located 7 miles northwest of
Claiborne, moving northeast at 30 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Radar and spotter confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Union...northwestern Ouachita and east central Lincoln
Parishes, including the following locations: Calhoun, Loch Lomon,
Rocky Branch, Spencer, Eureka, Folksville and Downsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3253 9225 3247 9242 3249 9242 3249 9245
3252 9249 3283 9224 3272 9206
TIME...MOT...LOC 2341Z 217DEG 26KT 3261 9231
TORNADO...OBSERVED
HAIL...1.25IN
$$
15228
WWUS54 KSHV 132359
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
659 PM CDT FRI APR 13 2018
LAC061-073-140007-
/O.CAN.KSHV.TO.W.0057.000000T0000Z-180414T0015Z/
Ouachita LA-Lincoln LA-
659 PM CDT FRI APR 13 2018
...THE TORNADO WARNING FOR NORTHWESTERN OUACHITA AND EAST CENTRAL
LINCOLN PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for north central
Louisiana.
LAT...LON 3263 9221 3261 9231 3266 9235 3283 9224
3273 9207
TIME...MOT...LOC 2357Z 216DEG 26KT 3271 9223
$$
LAC111-140015-
/O.CON.KSHV.TO.W.0057.000000T0000Z-180414T0015Z/
Union LA-
659 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN UNION PARISH...
At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Sterlington, or 11 miles north of
Claiborne, moving northeast at 30 mph. Although the rotation has
weakened in this storm, and a tornado has no longer been sighted by
NOAA aircraft in the area, the tornado may redevelop at any time.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Spencer and Rocky Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3263 9221 3261 9231 3266 9235 3283 9224
3273 9207
TIME...MOT...LOC 2357Z 216DEG 26KT 3271 9223
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:26 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 13, 6:26 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
626 PM CDT Fri Apr 13 2018
.AVIATION...
Isolated to scattered -SHRA/-TSRA have developed across the Four-
State Region today, courtesy of an approaching strong upper level
disturbance from the west. This precipitation has been
intermittently affecting the majority of the terminals today, and
is expected to develop into a line of TSRA more less later this
evening /progressing from west to east along a cold front/. This
TAF forecast will not be an easy one, as will try to pinpoint
best timing of the precipitation. Some of these storms will be
capable of becoming severe with large hail, damaging wind gusts
and isolated tornadoes being the main threats. Will of course
amend as necessary. Otherwise, CIGS have risen to VFR early this
evening, but as anticipated to drop into the MVFR and possibly IFR
criteria after sunset. CIGS are poised to gradually improve to
VFR and precipitation will be coming to an end from west to east
towards the end of the TAF period, with perhaps the eastern
terminals hanging on to by tomorrow mid-morning VCSH. Southerly
winds will be intermittently breezy but is anticipated to drop to
below Lake Wind Advisory criteria overnight. Concurrently, winds
will be shifting to the west-northwest with the passage of a cold
front and thus could see -SHRA develop along the front, hence the
insertion of the -SHRA/VCSH towards the end of the TAF period.
&&
.PREV DISCUSSION... /issued 350 PM CDT Fri Apr 13 2018/
DISCUSSION...
Multiple rounds of strong to severe thunderstorms are expected
across the area from late this afternoon through the overnight and
early morning hours. Tornadoes, very large hail, damaging
straight-line winds, and locally heavy rainfall are possible.
Severe convection is rapidly developing ahead of a dryline from
North Central Oklahoma south towards the DFW Metroplex. Farther to
the east, scattered showers and storms have been considerably
less intense, so far. These storms may rapidly intensify and
become severe as CAPE values are around 2000-2500 J/kg and deep
layer shear is around 40 kts. Low-level shear profiles are also
more than sufficient to support a tornado threat. Our greatest
concern, at the moment, is that these storms will become surface-
based and develop into discrete supercells with the potential for
tornadoes, very large hail, and damaging winds. Due to this threat,
after coordination with SPC and NWS-LZK, the decision was made to
issue PDS Tornado Watch #40.
As a very strong upper trough currently over Northeast Colorado moves
eastward across Northern Kansas, the increased forcing for ascent
and increased instability aloft will result in a rapid increase
in convective coverage and intensity. The storms are expected to
form into one or more linear complexes, which will move across the
area this evening and through the overnight hours. This process
is expected to begin during the 00z-03z time frame this evening.
The primary threat area will be across Southwest Arkansas,
Northwest Louisiana, and portions of Northeast Texas. As the
advancing cold front overtakes the dryline and moves across the
area after 03z, convection should backbuild to the southwest along
the front down into Deep East Texas and the remainder of
Louisiana. Once the linear complexes develop, the main severe
weather threat will transition to damaging straight-line wind
gusts. However, the development of any embedded supercell
structures within the complexes will pose a tornado risk.
In addition to the main severe threats, locally heavy rain will also
be possible, especially with the squall lines and any training
that might occur. Storm total rainfall amounts could be as much as
one to three inches east of a line from DeQueen AR to Toledo Bend
Dam. The highest amounts should be over Southwest and South
Central Arkansas. This could lead to isolated flash flooding.
Given that the threat is expected to be isolated, we have decided
not to issue a Flash Flood Watch.
Latest model guidance continues to support a somewhat slower and
later movement of this system. The latest ECMWF holds convection
well to the west across much of the area during the day Saturday.
Most of the guidance is much faster and exits the convection by
noon Saturday. However, given the tendency for the models to
trend slower with each run, PoPs were maintained across South
Central Arkansas and North Central Louisiana into the early
afternoon hours of Saturday.
Gusty northwest winds are expected behind the cold front on
Saturday, especially across Southeast Oklahoma and portions of East
Texas. Another Lake Wind Advisory may be needed. However, with
all of the severe weather threats currently ongoing, issuing the
new advisory will be punted to the midnight shift. The strong
post-frontal winds will also result in strong cold and dry air
advection Significantly cooler temperatures can be expected behind
the front Saturday. Overnight lows Saturday night/Sunday morning
and again Sunday night/Monday morning may fall to near or just
below freezing. Daytime highs on Sunday will likely struggle to
warm into the 60s.
Chances for rain will return during the day Wednesday as another
upper trough and cold front moves across the region. However, this
system looks very progressive, deep layer moisture is questionable,
and the upper trough will pass far to the north. Therefore, only
slight chance PoPs are forecast at this time. Otherwise, our next
significant chance for showers and thunderstorms will likely be
late next week and during the following weekend.
Thanks to SPC, WPC, and all our of neighboring WFOs for the
coordination today.
/09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 55 65 40 59 / 90 30 10 0
MLU 63 70 41 60 / 90 70 10 0
DEQ 47 60 33 57 / 90 10 0 0
TXK 50 61 37 56 / 90 20 0 0
ELD 56 66 37 58 / 90 50 10 0
TYR 50 63 38 61 / 60 10 0 0
GGG 52 64 37 60 / 90 20 0 0
LFK 57 66 40 65 / 80 20 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 10 PM CDT this evening for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 10 PM CDT this evening for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 10 PM CDT this evening for OKZ077.
TX...Lake Wind Advisory until 10 PM CDT this evening for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
29/09Hazardous weather outlook, Apr 13, 2:01 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 201 PM CDT Fri Apr 13 2018 ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Sabine-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Tornado Watch #40 is in effect until 10 PM CDT tonight. This is a particularly dangerous situation. Severe thunderstorms are likely ahead of a dryline and cold front this afternoon through this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. LAZ013-014-018>022-141100- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Severe thunderstorms are likely this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total event rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. 09
In the hours before
Special weather statement, Apr 13, 4:50 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 PM CDT FRI APR 13 2018
ARZ061-072-132215-
Nevada AR-Columbia AR-
450 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEVADA AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 515 PM CDT...
At 450 PM CDT, Doppler radar was tracking a strong thunderstorm near
McNeil, moving northeast at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Magnolia, McNeil, Laughlin, Medlock, Ebenezer and College Hill.
A tornado watch remains in effect until 1000 PM CDT for southwestern
Arkansas.
LAT...LON 3322 9310 3332 9329 3354 9314 3353 9311
3338 9312 3338 9298 3336 9298
TIME...MOT...LOC 2150Z 210DEG 22KT 3334 9315
35Special weather statement, Apr 13, 5:45 PM CDT, 43 minutes before
Special Weather Statement National Weather Service Shreveport LA 545 PM CDT FRI APR 13 2018 LAZ005-006-013-014-132330- Lincoln LA-Ouachita LA-Union LA-Jackson LA- 545 PM CDT FRI APR 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA AND SOUTHEASTERN LINCOLN PARISHES UNTIL 630 PM CDT... At 545 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Jonesboro, moving northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Claiborne, Choudrant, Chatham, Eros, Downsville, Drew, Cheniere, Calhoun, Mineral Springs, Caderville, Eureka and Folksville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3219 9257 3232 9272 3268 9239 3260 9212 TIME...MOT...LOC 2244Z 218DEG 35KT 3232 9260 15
Local storm report, Apr 13, 6:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 8 NNE DE KALB 33.62N 94.56W
04/13/2018 BOWIE TX BROADCAST MEDIA
TORNADO ON THE GROUND REPORTED BY BROADCAST
MEDIA.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:09 PM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 41 hr |
| Apr 12, 11:49 PM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 22 hr |
| Apr 13, 10:38 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 24 hr |
| Apr 13, 5:45 PM CDT | Special Weather Statement | SHV | Jackson | 45 min |
| Apr 13, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln | 51 min |
| Apr 13, 6:31 PM CDT | Tornado Warning | SHV | Jackson, Lincoln | 44 min |
| Apr 13, 6:47 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 58 min |
| Apr 13, 6:53 PM CDT | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.